MathSciNet Relay Station
MathSciNet bibliographic data
MR2578522 (2011c:35126) 35J40 (35J91)
Moradifam, Amir The singular extremal solutions of the bi-Laplacian with exponential nonlinearity. Proc. Amer. Math. Soc. 138 (2010), no. 4, 1287–1293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement